Cototal edge domination number of a graph

Downloads

DOI:

https://doi.org/10.26637/mjm402/017

Abstract

A set FF of a graph G(V,E)G(V,E) is an edge dominating set if every edge in EFEF is adjacent to some edge in FF. An edge domination number γ(G)γ(G) of GG is the minimum cardinality of an edge dominating set. An edge dominating set FF is called a cototal edge dominating set if the induced subgraph EFEF doesnot contain isolated edge. The minimum cardinality of the cototal edge dominating set in GG is its domination number and is denoted by γcot(G)γcot(G). We investigate several properties of cototal edge dominating sets and give some bounds on the cototal edge domination number.

Keywords:

Edge domination number, cototal edge domination number

Mathematics Subject Classification:

05C78
  • Pages: 325-337
  • Date Published: 01-04-2016
  • Vol. 4 No. 02 (2016): Malaya Journal of Matematik (MJM)

R.B. Allan and R. Laskar, On domination and independent domination numbers of a graph, Discrete Math, 23(1978), 73-76. DOI: https://doi.org/10.1016/0012-365X(78)90105-X

S. Arumugam and S. Velammal, Edge domination in graphs, Taiwaness Journal of Mathematics, 2(1998), 173-179. DOI: https://doi.org/10.11650/twjm/1500406930

Doost Ali Mojdeh and Razieh Sadeghi, Independendent edge dominating set of certain graphs, International Mathematical Forum, 2(7)(2007), 315-320. DOI: https://doi.org/10.12988/imf.2007.07029

F. Harary, Graph theory, Addison-Wesley, Reading Mass (1969). DOI: https://doi.org/10.21236/AD0705364

T. W. Haynes, S. T. Hedetniemi and P. J. Slater, Fundamentals of domination in graphs, Marcel Dekker, Inc., New York, (1998).

V.R.Kulli, B.Janakiram and R.R.Iyer, The cototal domination number of a graph, J. Discrete Mathematical Sciences and Cryptography 2(1999), 179-184. DOI: https://doi.org/10.1080/09720529.1999.10697889

S.Mitchell and S.T. Hedetniemi, Edge domination in trees, Congr. Numer., 19(1977), 489-509.

  • NA

Metrics

PDF views
75
Jul 2016Jan 2017Jul 2017Jan 2018Jul 2018Jan 2019Jul 2019Jan 2020Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20266.0
|

Published

01-04-2016

How to Cite

S.B. Anupama, Y. B. Maralabhavi, and Venkanagouda M. Goudar. “Cototal Edge Domination Number of a Graph”. Malaya Journal of Matematik, vol. 4, no. 02, Apr. 2016, pp. 325-37, doi:10.26637/mjm402/017.